MathSciNet Relay Station
MathSciNet bibliographic data
MR1925999 11B75 (20K01)
Geroldinger, Alfred; Hamidoune, Yahya Ould Zero-sumfree sequences in cyclic groups and some arithmetical application. J. Théor. Nombres Bordeaux 14 (2002), no. 1, 221–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement